MathSciNet Relay Station
MathSciNet bibliographic data
MR1443043 35K65 (35B60 35D05)
Ohnuma, Masaki; Sato, Koh Singular degenerate parabolic equations with applications to the $p$-Laplace diffusion equation. Comm. Partial Differential Equations 22 (1997), no. 3-4, 381–411.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement